Building High-Performance Muscle™
Steroids
 
Itchy Nipples
1
 

jakeman124
Level 2

Join date: Nov 2007
Location: Ohio, USA
Posts: 111

I have been having Itchy nipples the last week and 1/2. I have been on Arimidex .25 EOD for 3 weeks now. I presently take T-CYP 60mg 2 times a week. I have good morning wood and all else is great. I feel no other sides from Estrogen being high. My last test was
2-11-2008
Estradiol 12.5 REF (10.0-50.0) pm/ml

Can you get Gyno even though your Estrogen is in check. I have no lumps or swelling at my nipples either. Or what else could cause this.

Thanks Everyone

  Report
 

5.0
Level 2

Join date: Jul 2007
Location: Virginia, USA
Posts: 888

Not knowing much about the science, you could just be sensitive to estrogen.

Have you considered upping the dose to every day, for the sake of experimentation? Just to see if the symptoms subside?

Also - what were your levels before, do you know?

  Report
 

jakeman124
Level 2

Join date: Nov 2007
Location: Ohio, USA
Posts: 111

5.0 wrote:
Not knowing much about the science, you could just be sensitive to estrogen.

Have you considered upping the dose to every day, for the sake of experimentation? Just to see if the symptoms subside?

Also - what were your levels before, do you know?


My levels were

Estradiol 52.9 H REF (10.0-50.0) pm/ml



  Report
 

5.0
Level 2

Join date: Jul 2007
Location: Virginia, USA
Posts: 888

jakeman124 wrote:
5.0 wrote:
Not knowing much about the science, you could just be sensitive to estrogen.

Have you considered upping the dose to every day, for the sake of experimentation? Just to see if the symptoms subside?

Also - what were your levels before, do you know?

My levels were

Estradiol 52.9 H REF (10.0-50.0) pm/ml


And what about pre- and post-ratios of test to estrogen?

  Report
 

2thepain
Level 3

Join date: Apr 2007
Location: Illinois, USA
Posts: 1544

I may be missing something here. Are you on HRT?

  Report
 

Randizo
Level

Join date: Jan 2008
Location: Norway
Posts: 882

There is some truth to the skin being stretched as your pecs grow making your nips dry and itchy, I use Cherry Chap stick on them.... Seriously. Cures it every time, just make sure you have a 2nd one for your lips.

If it is indeed some estrogen sensitivity what do you guys think of him hitting about 20mg Nolva to see if it subsides?

  Report
 

AlterEgo
Level

Join date: Jan 2008
Location:
Posts: 120

Cherry Chapstick....on your nipples.



Well, I'll be...

  Report
 

jakeman124
Level 2

Join date: Nov 2007
Location: Ohio, USA
Posts: 111

2thepain wrote:
I may be missing something here. Are you on HRT?


Yes I am

  Report
 

2thepain
Level 3

Join date: Apr 2007
Location: Illinois, USA
Posts: 1544

jakeman124 wrote:
2thepain wrote:
I may be missing something here. Are you on HRT?

Yes I am



Did you get your Adex through your doctor as well? I would think that even the low dose of adex would be more than enough to counter any estrogen from 120mg/week test cyp. I know that the pharmacys probably want an arm and a leg for adex, but you can get rather cheap adex as a research chemical that is not fake.

  Report
 

timmyboy5410
Level

Join date: Mar 2005
Location: Michigan, USA
Posts: 73

Shit... I was seriously considering peppermint flavored chap stick, or perhaps a nice botanical medley. Maybe we should try out a taste test to see what works best? (before it is on the nips, of course)

  Report
 

AlterEgo
Level

Join date: Jan 2008
Location:
Posts: 120

timmyboy5410 wrote:
Shit... I was seriously considering peppermint flavored chap stick, or perhaps a nice botanical medley. Maybe we should try out a taste test to see what works best? (before it is on the nips, of course)


NOW you're making sense!

  Report
 

Randizo
Level

Join date: Jan 2008
Location: Norway
Posts: 882

Ha Ha knew you guys would love that!
Cherry has a little red tint to it, goes nice with bitch tits!

And I think peppermint would burn!

  Report
 

aculpep
Level

Join date: Jan 2006
Location: Texas, USA
Posts: 41

you could have high progesterone like me. it will cause gyno as well. there's really nothing that can be done about it though but take arimidex. there's nothing specifically that lowers it.

also have you had your prolactin level checked?

  Report
 

World1187
Level

Join date: Aug 2007
Location:
Posts: 1041

Adex won't do much for progesterone or prolactin....if anything.


That's why when you get gyno or other symptoms from tren, you need cabergoline....

So if the adex isn't working for you, perhaps have those levels checked and buy yourself some caber as a research chemical. Think Adex is expensive at the pharmacy, just imagine what caber would be like.

World

  Report
 

KSman
Level

Join date: Aug 2006
Location:
Posts: 7297

E2=12.5 seems too low. Many will loose libido, have joint aches, mental confusion and loss of energy.

Some are adex over-responders and need 1/8th to 1/4 mg/week. You will have to experiment and note changes. Libido and mental clarity are the fast responders. Expect to feel changes significantly in 7-10 days. Those who are over responders will feel the effects of crashed E2 levels very quickly, in a day or two.

E2 in the lower 20's is considered a good target. There is not much data about those with abnormal E2 needs.

Your original E2 was high enough to cause estrogen poisoning. When you started adex, if you felt some fleeting positive changes in libido and mental that was the gone, you blasted through the "sweet spot" into the effects of E2 too low.

More info on the over 35 lifter where TRT imposed estrogen poisoning over long periods of time are dealt with. Some effects simply will not show up with a 10 week cycle.

  Report
 

5.0
Level 2

Join date: Jul 2007
Location: Virginia, USA
Posts: 888

KSman wrote:
E2=12.5 seems too low. Many will loose libido, have joint aches, mental confusion and loss of energy.

Some are adex over-responders and need 1/8th to 1/4 mg/week. You will have to experiment and note changes. Libido and mental clarity are the fast responders. Expect to feel changes significantly in 7-10 days. Those who are over responders will feel the effects of crashed E2 levels very quickly, in a day or two.

E2 in the lower 20's is considered a good target. There is not much data about those with abnormal E2 needs.

Your original E2 was high enough to cause estrogen poisoning. When you started adex, if you felt some fleeting positive changes in libido and mental that was the gone, you blasted through the "sweet spot" into the effects of E2 too low.

More info on the over 35 lifter where TRT imposed estrogen poisoning over long periods of time are dealt with. Some effects simply will not show up with a 10 week cycle.


I was hoping you'd add you thoughts to this thread.

  Report
1
Topic is Locked
This thread has reached its maximum number of replies. Click HERE to start a new topic.